# SDR DALA2018053053649

- Difficulty date: May 24, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 84,626 hours, 37,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ARMING LEVER HARD TO OPERATE.  ADJUSTED THE R4 DOOR GIRT BAR MECHANISM IAW AMM 52-11.
